# SDR COMA9610068

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER RETRACTION.  COUD NOT DUPLICATE DISCREPANCY.  REPLACED A-SYSTEM PROXIMITY SENSOR, WHILE TROUBLESHOOTING.
